# SDR 2006FA0000155

- Difficulty date: January 31, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N115TB
- Make and model: Gulstm 114TC
- Aircraft serial: 20031
- Engine: Lyc TIO540*
- Propeller: Mcauly B3D32C417
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST FLT AFTER ENG REFITMENT NLG FAILED TO EXTEND TO LANDING POS.  ON FIRST FLT, GREEN NOSE WHEEL INDICATOR WOULD NOT ILLUMINATE. NLG WAS PARTIALLY EXTENDED TO ANGLE OF SOME 45 DEGREES.  EMERGENCY EXTENSION PRECEDURES CARRIED OUT BY PILOT STILL FAILED TO EXTEND NLG BEYOND 45 DEGREES.  PWROFF LANDING WAS EXECUTED WHERE UPON NLG COLLAPSED AND AC CAME TO REST ON 2 OF 3 PROP BLADES NOSE WHEEL BAY DOORS.  AC NOSE WAS LIFTED.  LANDING HAD PUSHED NLG BACK TOWARD RETRACTED POSITION BUT WITH PART OF TIRE PROTRUDING THROUGH PARTIALLY OPEN NOSE BAY DOORS.  PIN ATTACHING NOSE GEAR ACT TO NOSE LEG WAS REMOVED.  ENGINEERING INVESTIGATION IS BEING CARRIED OUT WHICH AT THIS TIME HAS FAILED TO DETERMINE CAUSE OF FAILURE. (K)
